MAUDE Adverse Event Report: CONAIR CORPORATION CONAIR; HEATING PAD

CONAIR CORPORATION CONAIR; HEATING PAD
Model Number HP15X
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 11/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2018 the consumer discarded the product.Therefore, an investigation can not be complete.The consumer has also agreed to receive a replacement.
 
Event or Problem Description
On (b)(6) 2018 the consumer claims to have received a shock while in user of the product.The consumer states that the product is ripped a little because of the use.The consumer discarded the product and has agreed to receive a replacement.

Brand Name
CONAIR
Common Device Name
HEATING PAD
Manufacturer (Section D)
CONAIR CORPORATION
1 cummings point rd
stamford 06902
MDR Report Key8173552
Report Number1222304-2018-00029
Device Sequence Number1446727
Product Code IRT
UDI-Device Identifier00074108355577
UDI-Public(01)00074108355577(10)1217DH(11)171201
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberHP15X
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR